Alert archive / California / Wind Advisories in 2008
Wind Advisory 62, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 29, 2008, 3:37 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Mar 30, 2008, 12:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2008, 3:37 AM PDT (10:37 UTC)
- In effect from
- Mar 30, 2008, 12:00 PM PDT
- Expired
- Mar 31, 2008, 12:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 291037 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 337 AM PDT SAT MAR 29 2008 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND EVENING... .A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA TONIGHT AND SUNDAY WILL STRENGTHEN THE ONSHORE FLOW BRINGING STRONGER WINDS TO THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND EVENING. CAZ055-056-058-292100- /O.NEW.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 337 AM PDT SAT MAR 29 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH SUNDAY AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. STRONGEST WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060>062-292100- /O.NEW.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 337 AM PDT SAT MAR 29 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH SUNDAY AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL CAUSE AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
5 follow-up statements
000 WWUS76 KSGX 292038 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 138 PM PDT SAT MAR 29 2008 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND EVENING... .A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA TONIGHT AND SUNDAY WILL STRENGTHEN THE ONSHORE FLOW BRINGING STRONGER WINDS TO THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND EVENING. CAZ055-056-058-301030- /O.CON.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 138 PM PDT SAT MAR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH SUNDAY AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. STRONGEST WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060>062-301030- /O.CON.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 138 PM PDT SAT MAR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH SUNDAY AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL CAUSE AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MM
000 WWUS76 KSGX 300333 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 833 PM PDT SAT MAR 29 2008 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND EVENING... .A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA TONIGHT AND SUNDAY WILL STRENGTHEN THE ONSHORE FLOW BRINGING STRONGER WINDS TO THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND EVENING. CAZ055-056-058-301230- /O.CON.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 833 PM PDT SAT MAR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH SUNDAY AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. STRONGEST WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060>062-301230- /O.CON.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 833 PM PDT SAT MAR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH SUNDAY AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL CAUSE AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DA
000 WWUS76 KSGX 301043 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 343 AM PDT SUN MAR 30 2008 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING... .A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA WILL STRENGTHEN THE ONSHORE FLOW BRINGING STRONGER WINDS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING. CAZ055-056-058-302100- /O.EXT.KSGX.WI.Y.0062.080330T1900Z-080331T0700Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 343 AM PDT SUN MAR 30 2008 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT. AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH THIS AFTERNOON AND EVENING WITH GUSTS TO 45 MPH. STRONGEST WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060>062-302100- /O.EXT.KSGX.WI.Y.0062.080330T1900Z-080331T0700Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 343 AM PDT SUN MAR 30 2008 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT. AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH THIS AFTERNOON AND EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL CAUSE AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
000 WWUS76 KSGX 302024 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 124 PM PDT SUN MAR 30 2008 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING... .A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA WILL STRENGTHEN THE ONSHORE FLOW BRINGING STRONG WINDS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING. CAZ055-056-058-310700- /O.CON.KSGX.WI.Y.0062.000000T0000Z-080331T0700Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 124 PM PDT SUN MAR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH THIS AFTERNOON AND EVENING WITH GUSTS TO 45 MPH. STRONGEST WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT SLOPES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060>062-310700- /O.CON.KSGX.WI.Y.0062.000000T0000Z-080331T0700Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 124 PM PDT SUN MAR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH THIS AFTERNOON AND EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL CAUSE AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MM
000 WWUS76 KSGX 310657 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1157 PM PDT SUN MAR 30 2008 ...THE WIND ADVISORY FOR THE MOUNTAINS AND DESERTS HAS EXPIRED... CAZ055-056-058-310800- /O.EXP.KSGX.WI.Y.0062.000000T0000Z-080331T0700Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 1157 PM PDT SUN MAR 30 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT. WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL GRADUALLY DIMINISH OVERNIGHT. $$ CAZ060>062-310800- /O.EXP.KSGX.WI.Y.0062.000000T0000Z-080331T0700Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 1157 PM PDT SUN MAR 30 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT. WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL GRADUALLY DIMINISH OVERNIGHT. $$ MARTIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 28, 9:30 PM PDT, 6 hours 7 minutes earlier.
Area forecast discussion, Mar 28, 9:30 PM PDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PDT FRI MAR 28 2008 .SYNOPSIS...ONSHORE FLOW AND THE MARINE LAYER WILL CAUSE AREAS OF LOW CLOUDS AND FOG WEST OF THE MOUNTAINS DURING THE NIGHTS AND MORNINGS. WEAK UPPER LEVEL LOW PRESSURE COULD CAUSE LIGHT SHOWERS LATE SATURDAY NIGHT AND SUNDAY MORNING. LOCALLY WINDY IN THE MOUNTAINS AND DESERTS AT TIMES. A STRONGER LOW PRESSURE SYSTEM WILL BRING MORE CLOUDS...COOLING AND A CHANCE OF SHOWERS TOWARD THE MIDDLE OF NEXT WEEK. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (TONIGHT-MON)...SKIES WERE MOSTLY CLEAR THIS EVENING EXCEPT FOR PATCHES OF STRATUS NEAR THE COAST. THE 00Z NKX SOUNDING HAD A WEAK INVERSION BASED NEAR 2500 FT WITH W WINDS ALOFT. STRONG ONSHORE GRADIENTS WITH ABOUT 8 MB SAN-IPL AND THERE WERE LOCAL GUSTY WINDS IN THE MOUNTAIN AND DESERTS. WEAKLY CYCLONIC FLOW ALOFT AND ONSHORE FLOW COMBINED WITH A COASTAL EDDY WILL CONTINUE LOW CLOUDS AND LOCAL FOG W OF THE MOUNTAINS IN THE NIGHTS AND MORNINGS. THE INVERSION WILL BE WEAK AND THE MARINE LAYER WILL BE ERRATIC WITH MANY BREAKS IN THE CLOUDS COVER. A SHORT WAVE TROUGH WILL MOVE THROUGH SUN WHICH COULD CAUSE DRIZZLE OR LIGHT SHOWERS OVER THE W OF THE MOUNTAINS SAT NIGHT AND SUN MORNING. THE WINDS ALOFT AND ONSHORE GRADIENTS WILL CAUSE LOCAL GUSTY WIND IN THE MOUNTAINS AND DESERTS THROUGH SUN. THERE WILL ALSO BE MORE MID TO HIGH CLOUDINESS SUN. THE WINDS COULD BRIEFLY GET CLOSE TO ADVISORY STRENGTH WITH AREAS OF BLOWING DUST AND SAND IN THE DESERTS...ESPECIALLY THE HIGH DESERTS. COOLER SAT THEN MORE COOLING SUN. FAIR MON...EXCEPT FOR MARINE LAYER CLOUDS...WITH WARMING AND LESS WIND. && .LONG TERM (TUE-FRI)...FLAT FLOW ALOFT TUE WITH LOWERING HEIGHTS FOR COOLING AND INCREASING CLOUDS. AN UPPER TROUGH WILL CAUSE A CHANCE OF SHOWERS OVER AND W OF THE MOUNTAINS LATE TUE INTO WED WITH A RETURN OF GUSTY WINDS IN THE MOUNTAINS AND DESERTS. HOWEVER...THE EXACT STRENGTH AND TIMING OF THIS SYSTEM REMAINS UNCERTAIN. RIDGING THU AND FRI FOR GENERALLY FAIR AND WARMER WEATHER WITH NIGHT AND MORNING COASTAL LOW CLOUDS AND FOG. && .AVIATION... 290300Z...MDCRS SOUNDINGS AND THE AFTERNOON NKX SOUNDING SHOW THE MARINE LAYER INVERSION AT ABOUT 1500 FEET. SOME DEEPENING TO AROUND 2500 FEET IS EXPECTED LATER TONIGHT. STRATUS BEGINNING TO RETURN TO THE COAST AND SHOULD REACH THE LOWER COASTAL SLOPES OF THE MOUNTAINS BY MIDNIGHT. BREAK UP OF THE STRATUS ON SATURDAY SHOULD BE SLOW BUT EXPECT MOST CLEARING INLAND AND SOME CLEARING NEAR THE COAST BETWEEN 17Z AND 19Z SATURDAY MORNING. ABOVE THE MARINE LAYER...SOME INCREASE IN CIRRUS ABOVE FL250 IS EXPECTED TONIGHT. OTHERWISE A MOSTLY CLEAR SKY WITH UNRESTRICTED VISIBILITIES WILL CONTINUE THROUGH SATURDAY. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...DA AVIATION...PG
Hazardous weather outlook, Mar 28, 8:30 PM PDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 830 PM PDT FRI MAR 28 2008 CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-291200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 830 PM PDT FRI MAR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT LOCAL GUSTY WINDS IN THE MOUNTAINS AND DESERTS WITH BLOWING DUST AND SAND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOCAL GUSTY WINDS IN THE MOUNTAINS AND DESERTS WITH BLOWING DUST AND SAND AT TIMES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. DA
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.